# SDR ASOA201909187108

- Difficulty date: September 18, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- Aircraft time: 42,382 hours, 32,815 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND THE ACCESS PANEL 651CB-RIB #21 CRACKED. MAINTENANCE REPAIRED THE RT WING RIB 21 BY CUTTING OUT CRACKED FLANGE, FABRICATING AND INSTALL A DOUBLER IAW SRM 57-20-07. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
